Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Been on vyvanse, strange heart beat. Is it due to the medicine?

ive been working out for 2 months everyday heavy lifting been on vyvanse for 2 years now. i have notice lately that im getting a werid heart beat once in a while and it makes my chest fell weird i have never had this problem on any add medication i have been on almost all of them. im starting to get worryed i was at 70mg but moved to 50mg to see if the problem went away im still having the weird heart beat. should i get off vyvanse or is it from something else ive had gkg while haveing a panic attack and its normal but not while my heart was acting like this im not even having a panic attack my heart is just not right anymore while on it
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  125
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi! Thank you for your question and welcome to HCM!

Yes, vyvanse or Lisdexamfetamine is known to have a side effect of tachycardia or rapid heart beat presenting in ~5% of patients. It also has a potentially serious side effect of cardiac dysrhythmias (irregular heartbeats), which may be the one that you experienced.

I would suggest that you see your physician immediately so that he/she can adjust the dosage appropriately or shift you to a new regimen as needed. He/she may also have to run some tests (including an ECG) on you to check your heart and other exams to check other parts of your body affected by vyvanse.

I hope I was able to answer your query. If you have any further question, please do not hesitate to contact me ( Take care!

Dr. Galera
Answered: Mon, 8 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor